# SDR AALA2018051769007

- Difficulty date: May 13, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A321-231
- Aircraft serial: 4885
- Aircraft time: 23,503 hours, 8,733 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Message
- Condition: False Activation
- Location: R2 Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R2 DOOR ECAM SHOWED ARMED.  PERFOMRED AN OPS TEST OF THE R2 DOOR OPEN - CLOSE AND ARM - DISARM SLIDE IAW AMM 52-20-00. NO FAULTS NOTED.  THE AIRCRAFT WAS GROUNDED.
